In November I found out that my PH had deteriorated so I had to start a new medication to help me to get back on my feet. I had to stay in my hospital (Royal Brompton Hospital) whilst they monitored my stats on this tablet, but my body took to it well and I was let out that same day, albeit rather late into the night!
I have now been on this new medication for a month now and gee that side effects are awful! I've suffered severe headaches and sickness over the last month. I'm hoping they will subside very soon, so I can enjoy Christmas next week! However if my symptoms haven't improved then I'll have to change to a new tablet and hope I take to them better. I really hope my side effects subside soon as I have noticed my PH symptoms have improved, so they're definitely doing me good, even though I feel like they're doing me in! Haha!
Anyway, as always I keep on going and get on with my life as much as I can, but in the meantime please keep your fingers crossed that I continue to improve with the PH symptoms and the side effects are no longer!
On a good note, my Facebook page, Tess and PH, has now reached over 1000 likes and followers! I will continue to raise awareness for this incurable heart and lung condition alongside the PHA UK charity and help people to understand this condition!
Follow my everyday updates on my Twitter @maritess_mt
Or check out my FB page Tess and PH
#nocurealwayshope #BreathlessNotVoiceless #LivingwithPH
Thanks for reading!